# SDR SWAA2023071066321

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 867 CEILING AREA BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-365515<[01] REPLACED SUPPORT ANGLE LOCATED BS 867 CEILING AREA BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W SRM B737-700 51-40-02 AND DRWING #146A7901 : REV:B;[02] CERTIFIED WORK PERFORMED.
